Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it ok to not take medicine for diabetes and exercise a lot ?

Is it ok to not take medicine for diabetes and exercise a lot? I have type 2diabete .my sugar goes very well when i do activites and regular exercises. i don t like to take medecine at all but i don t know when my glucose level going fine do i have to take medecine still ? last night on tv show i saw when body stop to produce insulin and then glucose goes high , affect immune system which increase complication in future. and what kind of sexual cause effect?when i am perfect with my sugar level do my body still needs any insulin ?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Treatment/Therapy
Medical Procedures
  Anonymous's Response
's  Response

If you are a diabetic, you need continuous treatment. Talk to your doctor, go for regular foloow ups and check sugar levels regularly. Do not neglect the disease. It willlead to major complications later.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

am aged 45. Diabetes and BP found at the age of 35. Diabetes treatment started with tablets. Initially in the first year, Sugar levels are in good control. After that i started neglecting. Lot of side effects occured. 1. Sinus infection, Fever, 2. increase of neck and back pains 3. Fatigue, Heavy weakness etc. 4. ED. Immediately i had taken precautions. Suar levels controlled. But side effects remained. After 9 years my doctor suggested me 1. Human Mixtard 30/70, 25 U in the Morning 12 U in the night, 2. Metformin 500 mg 3 times a day. Now sugar levels are in good control since 1 year. It apears i am like non-diabetic. Here I got a doubt, my friends and family memebrs forcing me to go for oral medication and start physical exercised, morning walking etc., instead of taking insulin. Other wise it will be more difficult after the age of 60. If Insuline is taken after the age of 60 then no problem other wise the dosage has to be increased and increased. Some people telling the insuline wont work after 20 years. What to do. The dosage taking by me at present is too high ?? (1. Mixtared 25 U in Morking - 12 U in Night 2. Metformin 500 mg 3 times a day. What to do please advise.

doctor1 MD

My Dr give me clindamycin gcl cap 300 mg , I fall and i have a small soar on my hand and it was a week ago and I visited my Dr because I am diabetic and I want to make sure that I am ok but she gave me clindamycin which I have no infection . Should I take them?

doctor1 MD

Hi - good morning. I was diagnosed with diabetes mellitus about three years ago. I was given metformin and was also taking Crestor. After feeling quite unwell for many months and even to the state that I could no longer play bowls because I had a lot of trouble walking very unsteady on my legs. About six months ago I stopped taking Crestor and did not take any diabetes medication. This was the last resort as I was not taking any other medication other than Moduretic for my blood press. I am now feeling a lot better and have now got my legs back to normal. My new Dr has given me Diabex 500 mg. one at night time. This seems to be suiting me. Now if my cholesterol needs to be taken down what other medication is there I have already tried Lipitor before the Crestor.

Recent questions on  Diabetes mellitus

doctor1 MD

Hi. My father is the patient. he s 80 yrs old and had a stroke 5 months ago-he was diagnosed with an ischaemic stroke. Comorbidities are: hypertension, diabetes mellitus and prostate cancer. he s currently discharged from the hospital. he s been having very high blood pressures at night like 194/90 and during the day, especially when we sit him down, it falls so low like 90/70 for about a month now. he also started having seizures some weeks ago, about once a week and now, for the past two days, he s been vomitting. his urine is also highly concentrated and sometimes in a day, urine output is less than 100mls. his appetite has also declined and he s lethargic with lots of hiccups. can you please tell me what is happening?                                                   

doctor1 MD

my mother is suffering from lung infaction from last six months. She has diabetes,thyroad,BP & ven blockege in heart. She has been admited 4 times due to lung infaction & every time she need ventilater to breath normal. Please advice proper treatment to make my mother s life easy. She is retaired teacher.

doctor1 MD

Hi, Good afternoon. I m looking for a cardilogists advice on my uncle s issue. He s having a diabetes & just few days back he started having a sudden chest-pain. Upon consulting a cardiologist, it s been advised to go through a bypass surgery. Will there be any risks of going through this surgery while he s suffering from diabetes also? Also, if possible, please let me know the doctor to be consulted in Baroda for this matter. Please guide me... Many Thanks, Nilang

doctor1 MD

have hypertension, bystolic, diabetic insulin pump, had tia in dec 09 on plavix, bp has been good since jan. feeling shaky last couple of days, checked at home and bp was 120/78 tues night, last night 117/76. today having really bad headache really shaky, not glucose, checked bp ( i work at a surgery center) 136/120, waited 10 min took again on same machine 137/94, went to different machine, 135/87 sitting, standing 143/98. should i be concerned about the 1st one?

doctor1 MD

Hi, I just wanted to know If I do have schitzophrenia or not and Ive been taking these anti psycotic drugs since 2010 and Im not happy about it, when the CAT team came to my house back then, they where asking me questions and I told them that I...

doctor1 MD

last night my 2 hr test was 139 after dinner. this morning while fasting it was 260. i immediately took my metformin . i know the liver releases something 5 hours after eating, should I not be concerned with a high fasting sugar, or when should I...

doctor1 MD

I have diabetes for last 6 years. Last test confirms 138 blood sugar during fasting but HbA1C was 6.1. I do take alcohol. but once in a while it crosses 180 ml. I try to walk every morning ( real fast ) for 30 mins. I do have a high blood pressure...